# SDR UALA2011110806084

- Difficulty date: November 7, 2011
- Submitted: November 11, 2011
- Operation: Air carrier
- Aircraft: N674UA
- Make and model: Boeing 767322
- Aircraft serial: 29242
- Aircraft time: 42,121 hours, 10,828 cycles
- Engine: Pwa PW4056
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SEAT TRACK AT STA 325 RBL 11.5.  REMOVED AND REPLACED SEAT TRACK AT STA 325 RBL 11.5 DUE TO EXCESSIVE MATERIAL LOSS IAW B767 SRM.
